Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Stabilization by sparse controls for a class of semilinear parabolic equations

Abstract: Stabilization problems for parabolic equations with polynomial nonlinearities are investigated in the context of an optimal control formulation with a sparsity enhancing cost functional. This formulation allows that the optimal control completely shuts down once the trajectory is sufficiently close to a stable steady state. Such a property is not present for commonly chosen control mechanisms. To establish these results it is necessary to develop a function space framework for a class of optimal control problems posed on infinite time horizons, which is otherwise not available.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Casas E., Kunisch K.,

 Fuente: SIAM Journal on Control and Optimization, 2017, 55 (1), 512-532

Editorial: Society for Industrial and Applied Mathematics

 Fecha de publicación: 01/02/2017

Nº de páginas: 20

Tipo de publicación: Artículo de Revista

 DOI: 10.1137/16M1084298

ISSN: 0363-0129,1095-7138

 Proyecto español: MTM2014-57531-P

Autoría

KUNISCH, KARL